# SDR 97ZZZX1590

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G35
- Condition: Defective
- Location: Vent Cap
- Component: Gillbatt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN SERVICING NEW BATTERY PRIOR TO INSTALLATION, FOUND VENT CAPS DEFECTIVE.  LUG ON INSIDE OF CAP FELL OUT OF 4 OF 6 CAPS.
